MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL TIGHTROPE WITH FIBERTAG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the suture broke while pulling it in.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.-complaint allegation is confirmed.-visual evaluation revealed that the suture system of the acl tightrope with fibertag was damaged; the loops were broken off.The blue suture was cut.No visual issues with the button were found.-functional testing was not performed due to the damage to the device.The most likely cause can be attributed to user error, as excessive force on the shortening suture strands may break the strands and the device coming in contact with another device during use.Per dfu-0147.G.Precautions 1.Acl/pcl/btb/rt/abs tightrope only: excessive force on the shortening suture strands and/or tensioning the shortening suture strands not in line with the bone socket may break the strands and impair the ability to fully seat the implant.No additional force on the shortening suture strands is required when the graft/wedge construct reaches the desired position in the femoral socket, and the graft stability is verified by pulling distally on the graft.

Brand Name
ACL TIGHTROPE WITH FIBERTAG
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23743765
Report Number1220246-2025-05478
Device Sequence Number21370042
Product Code MBI
UDI-Device Identifier00888867308459
UDI-Public(01)00888867308459(11)250618(17)300531(10)15453296
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE WITH FIBERTAG
Device Catalogue NumberAR-1588RTT
Device Lot Number15453296
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown